An alternative approach to the derivation of distributed-type partitioned filters

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In a recent paper Watanabe et al. (1980) considered the filtering for linear distributed-parameter systems with non-gaussian initial state via the ‘ partition theorem ’. It is shown here that the partitioned filtering equations for such systems are obtainable in a simpler manner by using the concept of the fundamental solution matrix for the distributed-type Kalman filter.

Original languageEnglish
Pages (from-to)351-356
Number of pages6
JournalInternational Journal of Systems Science
Volume12
Issue number3
DOIs
Publication statusPublished - Jan 1 1981
Externally publishedYes

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Theoretical Computer Science
  • Computer Science Applications

Fingerprint Dive into the research topics of 'An alternative approach to the derivation of distributed-type partitioned filters'. Together they form a unique fingerprint.

Cite this